MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CORPORATION CENTURION; GENERAL SURGERY TRAY

CENTURION MEDICAL PRODUCTS CORPORATION CENTURION; GENERAL SURGERY TRAY
Model Number ART945
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
During insertion of the femoral art line the guidewire began to unravel and became stuck in the needle and vessel.Guidewire was withdrawn.Surgeon called to bedside to do a cutdown to retrieve the wire.Incision needed to remove the guidewire from the artery.

Brand Name
CENTURION
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS CORPORATION
301 catrell dr
howell MI 48843
MDR Report Key24616159
Report Number24616159
Device Sequence Number21290442
Product Code LRO
UDI-Device Identifier10653160366843
UDI-Public(01)10653160366843
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
Report Date (Section F) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberART945
Device Catalogue NumberART945
Device Lot Number2025082590
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Date Report Sent to FDA03/03/2026